I just got my first Depo shot 2 days ago. I got it because of irregularly heavy cycles with tons of terrible cramping. Along with spotting in between cycles and cramping in between cycles... as well as really large blood clots. I'm 28 years old... after reading about it I'm not sure if I should get the next shot or not... there's so many mixed reviews... I have had some soreness on the injection site... NO mood swings... NO anger... NO feeling down... I had some spotting at the start of the shot but the same day I had an endometrial biopsy done, so it was probably because of that. I would normally start my cycle w/in the next 3-5 days. I am anxious to see what happens. However I'm nervous about 3 months from now, when it's time for my next shot... how do I know if this is for me, or if I will have negative side effects... or will I ever know? It seems like some women didn't have any side effects until after... ugh. HELP!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 15 Jan 2016 • 1 answer
Posted 23 Jul 2016 • 1 answer
Posted 12 Sep 2016 • 1 answer
Posted 2 May 2017 • 1 answer